# SDR UIEA200700087

- Difficulty date: February 25, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 94,762 hours, 20,738 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B041072
- Condition: Cracked
- Location: Bs 570
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 570 EQUIPMENT COOLING OUTLET FOUND CRACKED.  REPAIRED ACCOMPLISHED AS PER SB747-53-2386 FIG 5 AND 10.
